• Previous Article
    Analysis of a mathematical model for jellyfish blooms and the cambric fish invasion
  • PROC Home
  • This Issue
  • Next Article
    Control of attractors in nonlinear dynamical systems using external noise: Effects of noise on synchronization phenomena
2013, 2013(special): 673-684. doi: 10.3934/proc.2013.2013.673

Stochastic heat equations with cubic nonlinearity and additive space-time noise in 2D

1. 

Southern Illinois University, Department of Mathematics, MC 4408, 1245 Lincoln Drive, Carbondale, IL 62901-7316

Received  September 2012 Revised  March 2013 Published  November 2013

Semilinear heat equations on rectangular domains in $\mathbb{R}^2$ (conduction through plates) with cubic-type nonlinearities and perturbed by an additive Q-regular space-time white noise are considered analytically. These models as 2nd order SPDEs (stochastic partial differential equations) with non-random Dirichlet-type boundary conditions describe the temperature- or substance-distribution on rectangular domains as met in engineering and biochemistry. We discuss their analysis by the eigenfunction approach allowing us to truncate the infinite-dimensional stochastic systems (i.e. the SDEs of Fourier coefficients related to semilinear SPDEs), to control its energy, existence, uniqueness, continuity and stability. The functional of expected energy is estimated at time $t$ in terms of system-parameters.
Citation: Henri Schurz. Stochastic heat equations with cubic nonlinearity and additive space-time noise in 2D. Conference Publications, 2013, 2013 (special) : 673-684. doi: 10.3934/proc.2013.2013.673
References:
[1]

E. Allen, "Modeling with Stochastic Differential Equations,", Springer-Verlag, (2007).

[2]

L. Arnold, "Stochastic Differential Equations,", John Wiley & Sons, (1974).

[3]

A. Bensoussan and R. Temam, Équations aux dérivées partielles stochastiques non linéaires. I. (in French),, Israel J. Math., 11 (1972), 95.

[4]

A. Bensoussan, Some existence results for stochastic partial differential equations,, in Stochastic partial differential equations and applications, (1990), 37.

[5]

P.L. Chow, "Stochastic Partial Differential Equations,", Chapman & Hall/CRC, (2007).

[6]

G. Da Prato and J. Zabczyk, "Stochastic Equations in Infinite Dimensions,", Cambridge University Press, (1992).

[7]

G. Da Prato and J. Zabzcyk, "Ergodicity for Infinite Dimensional Systems,", Cambridge University Press, (1996).

[8]

L.C. Evans, "Partial Differential Equations,", AMS, (2010).

[9]

T.C. Gard, "Introduction to Stochastic Differential Equations,", Marcel Dekker, (1988).

[10]

W. Grecksch and C. Tudor, "Stochastic Evolution Equations. A Hilbert space approach,", Akademie-Verlag, (1995).

[11]

A.L. Hodgkin and W.A.H. Rushton, The electrical constants of a crustacean nerve fibre,, Proc. Roy. Soc. London. B 133 (1946) 444-479., 133 (1946), 444.

[12]

R.Z. Khasminskiĭ, "Stochastic Stability of Differential Equations,", Sijthoff & Noordhoff, (1980).

[13]

C. Koch, "Biophysics of Computation: Information Processing in Single Neurons,", Oxford U. Press, (1999).

[14]

C. Koch and I. Segev, "Methods in Neuronal Modeling: From Ions to Networks (2-nd edition),", MIT Press, (1998).

[15]

E. Pardoux, Équations aux dérivées partielles stochastiques non linéaires monotones,, PhD. Thesis, (1975).

[16]

E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes,, Stochastics 3 (1979), (1979), 127.

[17]

B.L. Rozovskii, "Stochastic Evolution Systems,", Kluwer, (1990).

[18]

H. Schurz, "Stability, Stationarity, and Boundedness of Some Implicit Numerical Methods for Stochastic Differential Equations and Applications'',, Logos-Verlag, (1997).

[19]

H. Schurz, Nonlinear stochastic wave equations in $\mathbbR^1$ with power-law nonlinearity and additive space-time noise,, Contemp. Math., 440 (2007), 223.

[20]

H. Schurz, Existence and uniqueness of solutions of semilinear stochastic infinite-dimensional differential systems with H-regular noise,, J. Math. Anal. Appl., 332 (2007), 334.

[21]

H. Schurz, Analysis and discretization of semi-linear stochastic wave equations with cubic nonlinearity and additive space-time noise,, Discrete Contin. Dyn. Syst. Ser. S, 1 (2008), 353.

[22]

H. Schurz, Nonlinear stochastic heat equations with cubic nonlinearities and additive Q-regular noise in $\mathbbR^1$,, Electron. J. Differ. Equ. Conf., 19 (2010), 221.

[23]

A.N. Shiryaev, "Probability,", Springer-Verlag, (1996).

[24]

G.J. Stuart and B. Sakmann, Active propagation of somatic action potentials into neocortical pyramidal cell dendrites,, Nature 367 (1994) 69-72., 367 (1994), 69.

[25]

H.C. Tuckwell and J.B. Walsh, Random currents through nerve membranes. I. Uniform poisson or white noise current in one-dimensional cables,, Biol. Cybern., 49 (1983), 99.

[26]

C. Tudor, On stochastic evolution equations driven by continuous semimartingales,, Stochastics 23 (1988), 23 (1988), 179.

[27]

J.B. Walsh, An introduction to stochastic partial differential equations,, Lecture Notes in Math., 1180 (1986), 265.

[28]

J.B. Walsh, Finite element methods for parabolic stochastic PDE's,, Potential Anal., 23 (2005), 1.

show all references

References:
[1]

E. Allen, "Modeling with Stochastic Differential Equations,", Springer-Verlag, (2007).

[2]

L. Arnold, "Stochastic Differential Equations,", John Wiley & Sons, (1974).

[3]

A. Bensoussan and R. Temam, Équations aux dérivées partielles stochastiques non linéaires. I. (in French),, Israel J. Math., 11 (1972), 95.

[4]

A. Bensoussan, Some existence results for stochastic partial differential equations,, in Stochastic partial differential equations and applications, (1990), 37.

[5]

P.L. Chow, "Stochastic Partial Differential Equations,", Chapman & Hall/CRC, (2007).

[6]

G. Da Prato and J. Zabczyk, "Stochastic Equations in Infinite Dimensions,", Cambridge University Press, (1992).

[7]

G. Da Prato and J. Zabzcyk, "Ergodicity for Infinite Dimensional Systems,", Cambridge University Press, (1996).

[8]

L.C. Evans, "Partial Differential Equations,", AMS, (2010).

[9]

T.C. Gard, "Introduction to Stochastic Differential Equations,", Marcel Dekker, (1988).

[10]

W. Grecksch and C. Tudor, "Stochastic Evolution Equations. A Hilbert space approach,", Akademie-Verlag, (1995).

[11]

A.L. Hodgkin and W.A.H. Rushton, The electrical constants of a crustacean nerve fibre,, Proc. Roy. Soc. London. B 133 (1946) 444-479., 133 (1946), 444.

[12]

R.Z. Khasminskiĭ, "Stochastic Stability of Differential Equations,", Sijthoff & Noordhoff, (1980).

[13]

C. Koch, "Biophysics of Computation: Information Processing in Single Neurons,", Oxford U. Press, (1999).

[14]

C. Koch and I. Segev, "Methods in Neuronal Modeling: From Ions to Networks (2-nd edition),", MIT Press, (1998).

[15]

E. Pardoux, Équations aux dérivées partielles stochastiques non linéaires monotones,, PhD. Thesis, (1975).

[16]

E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes,, Stochastics 3 (1979), (1979), 127.

[17]

B.L. Rozovskii, "Stochastic Evolution Systems,", Kluwer, (1990).

[18]

H. Schurz, "Stability, Stationarity, and Boundedness of Some Implicit Numerical Methods for Stochastic Differential Equations and Applications'',, Logos-Verlag, (1997).

[19]

H. Schurz, Nonlinear stochastic wave equations in $\mathbbR^1$ with power-law nonlinearity and additive space-time noise,, Contemp. Math., 440 (2007), 223.

[20]

H. Schurz, Existence and uniqueness of solutions of semilinear stochastic infinite-dimensional differential systems with H-regular noise,, J. Math. Anal. Appl., 332 (2007), 334.

[21]

H. Schurz, Analysis and discretization of semi-linear stochastic wave equations with cubic nonlinearity and additive space-time noise,, Discrete Contin. Dyn. Syst. Ser. S, 1 (2008), 353.

[22]

H. Schurz, Nonlinear stochastic heat equations with cubic nonlinearities and additive Q-regular noise in $\mathbbR^1$,, Electron. J. Differ. Equ. Conf., 19 (2010), 221.

[23]

A.N. Shiryaev, "Probability,", Springer-Verlag, (1996).

[24]

G.J. Stuart and B. Sakmann, Active propagation of somatic action potentials into neocortical pyramidal cell dendrites,, Nature 367 (1994) 69-72., 367 (1994), 69.

[25]

H.C. Tuckwell and J.B. Walsh, Random currents through nerve membranes. I. Uniform poisson or white noise current in one-dimensional cables,, Biol. Cybern., 49 (1983), 99.

[26]

C. Tudor, On stochastic evolution equations driven by continuous semimartingales,, Stochastics 23 (1988), 23 (1988), 179.

[27]

J.B. Walsh, An introduction to stochastic partial differential equations,, Lecture Notes in Math., 1180 (1986), 265.

[28]

J.B. Walsh, Finite element methods for parabolic stochastic PDE's,, Potential Anal., 23 (2005), 1.

[1]

Henri Schurz. Stochastic wave equations with cubic nonlinearity and Q-regular additive noise in $\mathbb{R}^2$. Conference Publications, 2011, 2011 (Special) : 1299-1308. doi: 10.3934/proc.2011.2011.1299

[2]

Henri Schurz. Analysis and discretization of semi-linear stochastic wave equations with cubic nonlinearity and additive space-time noise. Discrete & Continuous Dynamical Systems - S, 2008, 1 (2) : 353-363. doi: 10.3934/dcdss.2008.1.353

[3]

Yanzhao Cao, Li Yin. Spectral Galerkin method for stochastic wave equations driven by space-time white noise. Communications on Pure & Applied Analysis, 2007, 6 (3) : 607-617. doi: 10.3934/cpaa.2007.6.607

[4]

Boris P. Belinskiy, Peter Caithamer. Energy of an elastic mechanical system driven by Gaussian noise white in time. Conference Publications, 2001, 2001 (Special) : 39-49. doi: 10.3934/proc.2001.2001.39

[5]

Tianlong Shen, Jianhua Huang, Caibin Zeng. Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-11. doi: 10.3934/dcdsb.2018056

[6]

Yan Wang, Lei Wang, Yanxiang Zhao, Aimin Song, Yanping Ma. A stochastic model for microbial fermentation process under Gaussian white noise environment. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 381-392. doi: 10.3934/naco.2015.5.381

[7]

Georgios T. Kossioris, Georgios E. Zouraris. Finite element approximations for a linear Cahn-Hilliard-Cook equation driven by the space derivative of a space-time white noise. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1845-1872. doi: 10.3934/dcdsb.2013.18.1845

[8]

Boris P. Belinskiy, Peter Caithamer. Energy estimate for the wave equation driven by a fractional Gaussian noise. Conference Publications, 2007, 2007 (Special) : 92-101. doi: 10.3934/proc.2007.2007.92

[9]

Norisuke Ioku. Some space-time integrability estimates of the solution for heat equations in two dimensions. Conference Publications, 2011, 2011 (Special) : 707-716. doi: 10.3934/proc.2011.2011.707

[10]

Igor Kukavica. On Fourier parametrization of global attractors for equations in one space dimension. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 553-560. doi: 10.3934/dcds.2005.13.553

[11]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[12]

Kei Nakamura, Tohru Ozawa. Finite charge solutions to cubic Schrödinger equations with a nonlocal nonlinearity in one space dimension. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 789-801. doi: 10.3934/dcds.2013.33.789

[13]

Hakima Bessaih, María J. Garrido–Atienza, Björn Schmalfuss. Pathwise solutions and attractors for retarded SPDEs with time smooth diffusion coefficients. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 3945-3968. doi: 10.3934/dcds.2014.34.3945

[14]

Huichi Huang. Fourier coefficients of $\times p$-invariant measures. Journal of Modern Dynamics, 2017, 11: 551-562. doi: 10.3934/jmd.2017021

[15]

Tomás Caraballo, I. D. Chueshov, Pedro Marín-Rubio, José Real. Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2/3) : 253-270. doi: 10.3934/dcds.2007.18.253

[16]

Carl Bracken, Zhengbang Zha. On the Fourier spectra of the infinite families of quadratic APN functions. Advances in Mathematics of Communications, 2009, 3 (3) : 219-226. doi: 10.3934/amc.2009.3.219

[17]

Ralf Kirsch, Sergej Rjasanow. The uniformly heated inelastic Boltzmann equation in Fourier space. Kinetic & Related Models, 2010, 3 (3) : 445-456. doi: 10.3934/krm.2010.3.445

[18]

Tomás Caraballo, P.E. Kloeden, B. Schmalfuss. Stabilization of stationary solutions of evolution equations by noise. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1199-1212. doi: 10.3934/dcdsb.2006.6.1199

[19]

C. M. Khalique, G. S. Pai. Conservation laws and invariant solutions for soil water equations. Conference Publications, 2003, 2003 (Special) : 477-481. doi: 10.3934/proc.2003.2003.477

[20]

T. Tachim Medjo. The exponential behavior of the stochastic primitive equations in two dimensional space with multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2010, 14 (1) : 177-197. doi: 10.3934/dcdsb.2010.14.177

 Impact Factor: 

Metrics

  • PDF downloads (0)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]